Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i3.40
pages 47-57

Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions

Magomet Farman ogly Mekhtiyev
Baku State University, Azerbaijan
Shamo Isakh ogly Djabrailov
Baku State University, Azerbaijan
Yagub Amiyar ogly Sharifov
Baku State University, Institute of Cybernetics of National Academy of Sciences of Azerbaijan


Consideration is given to an optimal control problem in which the condition of the system is defined from controlled systems of ordinary differential equations with three-point boundary conditions. Admissible controls are chosen from the class of bounded and measurable functions with values from an open set. The necessary conditions of optimality for singular controls in a classical sense are obtained based on control variations.

Articles with similar content:

Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
Group Pursuit in Quasilinear Differential-Difference Games
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
L. V. Baranovskaya, G. G. Baranovskaya
Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument
Journal of Automation and Information Sciences, Vol.39, 2007, issue 11
Vladimir T. Matvienko
Motion Control Under Conflict Condition
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Victoriya K. Chikrii , Sergey O. Mashchenko , Alexander G. Nakonechnyi
Optimal Control Problems of Sources in Distributed Systems on the Classes of Impulsive, Piecewise Constant and Heaviside Functions
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Kamil Rajab ogly Aida-zade, Yegana R. Ashrafova